I am a 27 year old male with no history of stomach problems, but over the past few weeks I've been having a slight discomfort in my abdomen. This discomfort was never in just one spot, but almost seem to move. I would not call it pain though. I had days where I'd get very gassy and bloated. Usually after passing gas I'd feel better though. I started paying a little closer attention, and noticed that my stool was narrow at times, sometimes like ribbon, sometimes other times round and narrow. Other times I was normal, so there was no consistency. Then one day I was slightly constipated and had a movement that was only mucus.
I started increasing my fiber by eating beans. And that bulked up my stool to normal, but right after I would eat, I'd have slight discomfort in either the upper right abdomen, or lover near the navel. Also the stool came out kinda wierd. on two occasions, the first piece of stool was two different colors. Not mixed, but just part of the same piece. Part was a darker brown, and part was normal brown. I attributed this to the way my body was digesting the beans, because from what I've read, blood would appear red, or in some cases black.
Now for the past few days I've noticed when I eat something that is spicy, or even something that normally causes gas, I've had a little bit of a sharper pain to the right of stomach. The pain only lasts for a few seconds, and is relieved with passing gas, but it is just so abnormal for me. On a scale of 1 to 10, I'd rate the pain as a 2 or 3. Its not too bad, just abnormal. So, I set up an appointment with a doctor but can't get in for a few weeks, so I talked to a friend who is an eye doctor to see if he had any insight, and he suggest an ulcer or IBS, which definitely seem like possibilities.
So, I was just wondering if anyone had any other ideas, or even just suggestions on what to do to avoid having any further pain or possibly causing any further damage if such is the case. Thanks in advance for the help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?